# SDR SWIA2024041700330

- Difficulty date: March 30, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N405SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000744
- Aircraft time: 14,448 hours, 9,784 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 87 S27-28r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP LOCATED ON FR 87, BETWEEN STGR 28R-27R.   (C-CHECK RO 4/16/2024)   REMOVED AND REPLACED SHEAR CLIP LOCATED ON FR 87, BETWEEN STGR 28R-27R.REF EMB SRM 51-40-08. NO CHANGE TO WEIGHT AND BALANCE REQUIRED DUE TO INSTALLATION OF NEW OEM PART.
